# SDR SWAA2025032709877

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 53,012 hours, 33,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1674; M1675; M1669; M1672<[01] REMOVED AND REPLACED EMERGENCY LIGHT BASE AND BATTERY AT M1674; AND BATTERIES AT M1675; M1669; M1672 PER AMM 33-51-06
